# SDR SWAA2025120126776

- Difficulty date: October 21, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 56,447 hours, 30,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ATTENDANCE PANEL EMERGENCY LIGHT SWITCH IS BROKEN.   REMOVED AND REPLACED AFT ATTENDANT PANEL EMERGENCY LIGHT SWITCH COVER IAW SWPM 20-84-14..
